# SDR SWAA2016091907976

- Difficulty date: September 12, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 63,271 hours, 49,722 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 6924284
- Condition: Out Of Position
- Location: Overwing Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT DOOR EMERGENCY ESCAPE HATCH ROPE OUT OF POSITION.  REPOSITIONED ROPE IAW MM.
